| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 9-12


K. Drakakis
      On a closed formula for the derivatives of e^{f(x)} and related financial applications
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 401-407.

F. B. Shirinov
      Theory of multidimensional differential equations in Banach space and conditions of full solvability
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 409-413.

M. B. Ragimov, Y. Y. Mustafayeva
      Spectral theory and functional calculus of a pair of operators acting from one complex Banach space to another
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 415-420.

N. Zamani, Y. Irani
      Reduction number of an ideal relative to a Noetherian module
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 421-427.

S. Saenkarun, A. Loutsiouk, S. Chunrungsikul
      Studying solutions of a system of PDE through representations of G_2
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 429-439.

A. L. Kholodenko
      Heisenberg honeycombs solve Veneziano puzzle
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 441-509.

G. O. Antunes, R. S. Busse and H. R. Crippa
      Hidden regularity for a nonlinear hyperbolic equation with a resistance term
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 511-520.

A. Tyszka
      Some conjectures on addition and multiplication of complex (real) numbers
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 521-530.

K. Teerapabolarn
      Note on Poisson approximation for independent geometric random variables
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 531-535.

M. E. Zuanon
      A note on maximal elements for acyclic binary relations on compact topological spaces
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 537-541.

L. E. Azar
      Some new inequalities of Hardy-Hilbert's type
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 543-554.

S. K. Datta, S. Mandal
      Relative defects of the common roots of meromorphic functions
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 555-568.

S. K. Datta, A. Jha
      On the weak type of meromorphic functions
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 569-579.

D. Bahuguna, A. Ujlayan, D. N. Pandey
      ADM series solution to a nonlocal one-dimensional heat equation
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 581-585.

F. Rogers, Y. Jun
      Fuzzy nonlinear optimization for the linear fuzzy real number system
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 587-596.

K. El-Hussein
      Research announcements. Unsolved problems
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 597-600.

K. El-Hussein
      A fundamental solution of an invariant differential operator on the Heisenberg group
      Int. Math. Forum, Vol. 4, 2009, no. 9-12, 601-612.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |